# SDR MALA060594

- Difficulty date: November 6, 2006
- Submitted: November 8, 2006
- Operation: Air carrier
- Aircraft: N408XJ
- Make and model: Saab 340B
- Aircraft serial: 340B408
- Aircraft time: 23,176 hours, 25,303 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 9303688100
- Condition: Leaking
- Location: Bleed Air System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING DEPARTURE CLIMB FROM DTW, LEFT BLEED AIR LEAK LIGHT ILLUMINATED.  QRH PROCEDURES COMPLETED.  AIR RETURNED TO DTW.  REPLACED LT ELBOW RUBBER DUCT NEAR FUSELAGE, WHICH WAS LEAKING.  RAN ENGINE.  ALL CHECKS GOOD.
